MAUDE Adverse Event Report: PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number LAAC40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information through the clip-it clinical post-market study, that following a procedure involving the use of the penditure clip on (b)(6) 2024, the customer reported that the patient experienced cardiac rhythm symptoms on (b)(6) 2024, described as atrial fibrillation with rapid ventricular response (rvr) and asymptomatic pauses.Due to this adverse event, the hospitalization period was prolonged, lasting from (b)(6) 2024.Intravenous treatment with concomitant medication, including class iii antiarrhythmics, anticoagulants, and other antiplatelets, was initiated on (b)(6) 2024 and is still ongoing.The adverse event was deemed by both the site and the sponsor as possibly related to the clip and as not related to the penditure de livery system device.

Brand Name
PENDITURE LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20608519
Report Number2184009-2024-00679
Device Sequence Number7393237
Product Code PZX
UDI-Device Identifier00763000791452
UDI-Public00763000791452
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K232295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Model NumberLAAC40
Device Catalogue NumberLAAC40
Device Lot NumberT4A139X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight96 KG
Patient EthnicityNon Hispanic
Patient RaceWhite